SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.


Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
Paper Publishing WeChat
Book Publishing WeChat

Article citations


Cunningham Jr., F. (1971) The Kakeya Problem for Simply Connected and for Star-Shaped Sets. The American Mathematical Monthly, 78, 114-129.

has been cited by the following article:

  • TITLE: The Kakeya Problem

    AUTHORS: Rongchuan Tao, Yingzi Yang, Xiaoxiao Zou, Zifan Dong, Siran Chen

    KEYWORDS: Kakeya Needle Problem, Besicovitch Set

    JOURNAL NAME: Advances in Pure Mathematics, Vol.9 No.2, February 20, 2019

    ABSTRACT: This research paper concentrates on the Kakeya problem. After the introduction of historical issue, we provide a thorough presentation of the results of Kakeya problem with some examples of the early solutions as well as the proof of the final outcome of this problem, the solution of which is known as Besicovitch Set. We give 3 different construction of Besicovitch set as well as the intuition of construction, which is related to iterated integral of 2-variable real function. We also give the Cunningham construction in which the area of a simply connected Kakeya set can also tend to 0. Furthermore, we generalize the process of generating a Kakeya set into a Kakeya dynamic. The definition of multiplicity enables us to estimate the area of a Kakeya set. In following discussion we provided a conjecture related to the solution in particular range. Finally, the derivation of the Kakeya problem is presented.